# SDR CALA0400492

- Difficulty date: May 16, 2004
- Submitted: May 17, 2004
- Operation: Air carrier
- Aircraft: N23661
- Make and model: Boeing 737524
- Aircraft serial: 28922
- Aircraft time: 15,938 hours, 8,368 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 65C33947
- Condition: Corroded
- Location: Fusleage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND CABIN FLOORBEAM CORRODED AT STA 927, BL 0, WL 208. THE FLOORBEAM WAS REPAIRED IAW SRM 53-60-51, FIGURE 203.
